Nurofen Express 16 ibuprofen tablets (256mg)16s

You have 0 of this in your trolley

Nurofen Express 16 ibuprofen tablets (256mg)
0 in trolley

Quantity of Nurofen Express 16 ibuprofen tablets (256mg) in trolley 0

0 in trolley.
£3.90(24.4p each)3.90
Sorry, this item is not available
Express 256mg Tablets
Targets pain fast.Sodium Ibuprofen For relief from: Headache, feverishness, muscular pain, cold and flu symptoms, period pain, migraine, rheumatic pain, dental pain, backache, neuralgia
  • Analgesic

Each Tablet contains: Sodium Ibuprofen 256mg (equivalent to Ibuprofen 200mg), Also contains Sucrose

Typical values

Preparation and Usage

Dosage: For oral administration and short-term use only. Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 or 2 tablets with water up to three times as a day as required. Leave at least 4 hours between doses. Do not take more than 6 tablets in any 24 hour period. Read the enclosed leaflet carefully before use.

Warnings

  • DO NOT TAKE IF YOU:<br>Have ever had a stomach ulcer, perforation or bleeding<br>Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers<br>Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg<br>Are in the last 3 months of pregnancy.<br><br>SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:<br>Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated<br>Are a smoker<br>Are pregnant<br>Are on a restricted sodium intake<br><br>Do not give to children under 12 years of age.<br>Children and adolescents between 12 and 18 years:<br>If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.<br><br>WARNING: Do not take more medicine than the label tells you to.<br><br>KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer